# SDR RAIA00704033

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,995 hours, 18,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 1445257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5564 - OKC - EMERGENCY LIGHT MAIN DOOR EXIT MARKER INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 INVERTER, CHECK GOOD.
